On the Continuity of Generalized Inverses of Linear Operators in Hilbert Spaces
Let X and Y be Hilbert spaces, and let T : X --> Y be a bounded linear operator with closed range. We study the continuity problem of the generalized inverse of T and related least squares solutions to the operator equation Tx = y. (C) Elsevier Science Inc., 1997.
Linear Algebra and Its Applications
(1997). On the Continuity of Generalized Inverses of Linear Operators in Hilbert Spaces. Linear Algebra and Its Applications, 262, 229-242.
Available at: http://aquila.usm.edu/fac_pubs/5330